so im on ortho novem 777 and ive been on it for about 3 weeks now.
but before i got put on the pill my gyno put me on another med. i think it was prevera to get my period started because i hadnt had one in about 2 months and i wasnt pregnant.
so i got my period finally and i took the first pill on the first sunday after it started like she told me too. and as usual my period lasted 5 days. but then about a week && 2 days ago [2 weeks after starting the pill] i get my period again. and at first it was a lite brownish spotting and i asked my mom if that was normal since she used to take ortho novem and she said it was. so after the brown spotting it became regular red blood. again i asked my mom about it and she told me that it will take a while for my period to regulate. but now its back to a darker lite brown and it really stinks. did this happen to you? or should i call my gyno and make an appointment about it?